Please use this identifier to cite or link to this item:
Publisher DOI: 10.1007/s13348-021-00337-2
arXiv ID: 1901.02093
Title: The inhomogeneous Cauchy-Riemann equation for weighted smooth vector-valued functions on strips with holes
Language: English
Authors: Kruse, Karsten  
Keywords: Cauchy-Riemann; Parameter dependence; Smooth; Solvability; Vector-valued; Weight
Issue Date: 2021
Publisher: Springer
Source: Collectanea Mathematica 74 (1): 81-112 (2023-01)
Abstract (english): 
This paper is dedicated to the question of surjectivity of the Cauchy-Riemann operator ∂¯ on spaces EV(Ω, E) of C∞-smooth vector-valued functions whose growth on strips along the real axis with holes K is induced by a family of continuous weights V. Vector-valued means that these functions have values in a locally convex Hausdorff space E over C. We derive a counterpart of the Grothendieck-Köthe-Silva duality O(C\ K) / O(C) ≅ A(K) with non-empty compact K⊂ R for weighted holomorphic functions. We use this duality and splitting theory to prove the surjectivity of ∂¯ : EV(Ω, E) → EV(Ω, E) for certain E. This solves the smooth (holomorphic, distributional) parameter dependence problem for the Cauchy-Riemann operator on EV(Ω, C).
DOI: 10.15480/882.3893
ISSN: 2038-4815
Journal: Collectanea mathematica 
Institute: Mathematik E-10 
Document Type: Article
Project: Projekt DEAL 
Peer Reviewed: Yes
License: CC BY 4.0 (Attribution) CC BY 4.0 (Attribution)
Appears in Collections:Publications with fulltext

Files in This Item:
File Description SizeFormat
Kruse2021_Article_TheInhomogeneousCauchy-Riemann.pdf2,69 MBAdobe PDFView/Open
Show full item record

Page view(s)

Last Week
Last month
checked on Mar 15, 2023


checked on Mar 15, 2023


Last Week
Last month
checked on Jun 30, 2022

Google ScholarTM


Note about this record

Cite this record


This item is licensed under a Creative Commons License Creative Commons